# SDR USAA2012061400027

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 13,862 hours, 4,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2701
- Condition: Low Pressure
- Location: L1 Door
- Part time: 13,862 hours, 4,341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT PANEL SHOWS 'CHECK SLIDE 1L PRESS'.  MAINTENANCE FOUND BOTTLE PRESSURE LOW - SERVICED TO PROPER PRESSURE.
